# SDR CA140318008

- Difficulty date: March 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 12,006 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 2G687
- Condition: Cracked
- Location: Transmission
- Part time: 8,816 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE O/H OF THE TRANSMISSION IF WAS FOUND THAT THE OIL DRAIN PLUG/CHIP DETECTOR WAS CRACKED AT THE RADIUS OF THE FEMALE HOUSING ITEM NR 36 IN THE IPC.
